Jump to content
BANGKOK 19 February 2019 05:52
Thaivisa Web Content Team

Erectile dysfunction drug overdose caused man's 'debilitating' vision problems, study says

Recommended Posts

A man who reportedly drank an entire 30-milliliter bottle liquid sildenafil, which is used to treat erectile dysfunction, experienced vision issues that included “debilitating night blindness,” according to a medical case study recently published in the journal JAMA Ophthalmology.

 

The man, who was not identified and is said to be in his 50s, drank 10 times more than the recommended dose of the drug, IFLScience reported.

 

The man later saw doctors at the Massachusetts Eye and Ear Infirmary in Boston where he claimed he was experiencing night blindness, sensitivity to light and was seeing “doughnut-shaped” spots, IFLScience reported, citing the study.

 

Doctors said in the study all of his symptoms — except for the doughnut-shaped spots — improved days after he received treatment. They determined he had experienced “retinal disruption” in both eyes, according to IFLScience.

 

Sildenafil works by increasing blood flow to the penis, allowing men affected by erectile dysfunction to get and keep an erection for sex, according to Viagra, which contains the active ingredient.

 

In this man’s case, however, the amount of sildenafil he took possibly caused “the blood vessels of the man's eyes to dilate too quickly or too strongly, causing damage,” IFLScience reported.

 

That said, even taking the appropriate dosage of sildenafil can cause vision issues, Jamie Alan, an assistant professor of pharmacology and toxicology at Michigan State University, told Yahoo Lifestyle. Even the Viagra website warns “sudden vision loss in one or both eyes" is a possible side effect.

 


Full article
 

  • Haha 1

Share this post


Link to post
Share on other sites

I don't OD on dick hardeners but I am aware that since I started the (rather infrequent) use if EDM's, I have experienced a few ocular migraines. Although not specifically identified as any side effect in the legally mandated advisory included with all higher-end EDM's, considering the commonality of the base ingredients, beyond underestimating the size of one's dick, visual disturbances are nothing new and temporary blindness isn't too much a stretch.

 

Share this post


Link to post
Share on other sites

after reviewing the story

 

i can't see the point

  • Haha 1

Share this post


Link to post
Share on other sites

So, is the un-named 50 year-old now cock-eyed for life?

  • Haha 2

Share this post


Link to post
Share on other sites

Seriously , I found that after half a RAMBO , the monitor becomes a lot sharper.

Good thing or bad I don't know.

Share this post


Link to post
Share on other sites

I suppose he could not see the trees trees for the wood!

  • Haha 2

Share this post


Link to post
Share on other sites

In his fifties and he needs Viagra? At 10 times the normal dose? He'd be better off forgetting sex.

  • Like 1

Share this post


Link to post
Share on other sites
19 hours ago, lanng khao said:

Had a mate who died overdosing on that, was a full 3 weeks before they could bury him, they couldn't get the coffin lid down...

My mate's coffin had a hole drilled in the lid.

  • Like 1
  • Haha 1

Share this post


Link to post
Share on other sites

Still, you can't fix stupid but sometimes it can mostly wear off

Share this post


Link to post
Share on other sites
On ‎1‎/‎17‎/‎2019 at 2:07 AM, klauskunkel said:

See, you can go blind after all!

And here I thought that was just my dad's BS to keep me from wanking off.

  • Like 1

Share this post


Link to post
Share on other sites

That's a hard one to beat....

  • Haha 2

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...